Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 46, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 10, 2016, 3:18 PM CDT for Mercer County, Warren County, Illinois. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2016, 3:18 PM CDT (20:18 UTC)
- Expired
- Jul 10, 2016, 4:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Mercer County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 68 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:30 PM CDT | TSTM WND DMG | Gerlaw, IL | BRANCHES DOWN INCLUDING ONE ON A POWER POLE. TIME ESTIMATED BY RADAR. |
| Jul 10, 3:35 PM CDT | TSTM WND DMG | 5 Wsw North Henderson, IL | SMALL BRANCHES DOWN |
| Jul 10, 3:35 PM CDT | TSTM WND GST 60 | 5 Wsw North Henderson, IL | ESTMATED 50 TO 60 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1171 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
775 WUUS53 KDVN 102018 SVRDVN ILC131-187-102100- /O.NEW.KDVN.SV.W.0046.160710T2018Z-160710T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 318 PM CDT SUN JUL 10 2016 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN WARREN COUNTY IN WEST CENTRAL ILLINOIS... SOUTH CENTRAL MERCER COUNTY IN NORTHWESTERN ILLINOIS... * UNTIL 400 PM CDT * AT 318 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLE YORK... OR 7 MILES NORTH OF MONMOUTH...MOVING SOUTHEAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... MONMOUTH...LITTLE YORK...ALEXIS...COLDBROOK...ELEANOR...MONMOUTH MUNICIPAL AIRPORT...GERLAW AND CAMERON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN THE QUAD CITIES. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4100 9077 4114 9069 4106 9044 4080 9044 TIME...MOT...LOC 2018Z 298DEG 17KT 4102 9064 HAIL...<.75IN WIND...60MPH $$ 05
3 follow-up statements
725
WWUS53 KDVN 102031
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
331 PM CDT SUN JUL 10 2016
ILC131-187-102100-
/O.CON.KDVN.SV.W.0046.000000T0000Z-160710T2100Z/
WARREN IL-MERCER IL-
331 PM CDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN WARREN AND SOUTH CENTRAL MERCER COUNTIES...
AT 329 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONMOUTH...
MOVING SOUTHEAST AT 20 MPH. THIS STORM HAS A HISTORY OF PRODUCING
WIND DAMAGE. AT 312 PM CDT...A SWATH OF CORN WAS FLATTENED WEST OF
LITTLE YORK.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MONMOUTH...LITTLE YORK...ALEXIS...COLDBROOK...ELEANOR...
MONMOUTH MUNICIPAL AIRPORT...GERLAW AND CAMERON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
THE QUAD CITIES.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4100 9077 4114 9069 4106 9044 4080 9044
TIME...MOT...LOC 2029Z 298DEG 17KT 4099 9058
HAIL...<.75IN
WIND...70MPH
$$
MCCLURE571
WWUS53 KDVN 102044
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
344 PM CDT SUN JUL 10 2016
ILC131-102054-
/O.CAN.KDVN.SV.W.0046.000000T0000Z-160710T2100Z/
MERCER IL-
344 PM CDT SUN JUL 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MERCER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4095 9069 4107 9063 4106 9044 4080 9044
TIME...MOT...LOC 2044Z 298DEG 17KT 4096 9049
$$
ILC187-102100-
/O.CON.KDVN.SV.W.0046.000000T0000Z-160710T2100Z/
WARREN IL-
344 PM CDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN WARREN COUNTY...
AT 344 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GALESBURG...
MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MONMOUTH...ALEXIS...COLDBROOK...MONMOUTH MUNICIPAL AIRPORT...
GERLAW AND CAMERON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
THE QUAD CITIES.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4095 9069 4107 9063 4106 9044 4080 9044
TIME...MOT...LOC 2044Z 298DEG 17KT 4096 9049
HAIL...<.75IN
WIND...60MPH
$$
05032
WWUS53 KDVN 102059
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
359 PM CDT SUN JUL 10 2016
ILC187-102109-
/O.EXP.KDVN.SV.W.0046.000000T0000Z-160710T2100Z/
WARREN IL-
359 PM CDT SUN JUL 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN COUNTY
WILL EXPIRE AT 400 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4095 9069 4107 9063 4106 9044 4080 9044
TIME...MOT...LOC 2056Z 298DEG 17KT 4096 9049
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:13 PM CDT, 5 minutes earlier.
Area forecast discussion, Jul 10, 3:13 PM CDT, 5 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 313 PM CDT SUN JUL 10 2016 .SYNOPSIS... Issued at 227 PM CDT Sun Jul 10 2016 Nocturnal MCS from ND still active across the area this afternoon. Solar insolation ahead of the MCS has lead to restrengthening this afternoon. Also, showers and thunderstorms are redeveloping across central Iowa. These showers and thunderstorms could affect areas along highway 20 and along and south of highway 34. A strong wind gust is not out of the question with these storms this afternoon. && .SHORT TERM...(This Evening through Monday) ISSUED AT 227 PM CDT Sun Jul 10 2016 Main forecast concern for the short term is the ongoing convection across the CWA and what will happen with it this evening. Additional convection moving east across the highway 20 corridor will likely make it into the north before the storms become elevated this evening. Once this happens, the storms should shift north of the area on the warm advection wing. Before this, one would think that the cold pool behind this system would lead to a stabilization of the environment. Think that the showers and storms over Mason City area will weaken as it moves into Buchanan County. Past this, it appears that the rest of the short term should be dry. If more moisture can work its way into the CWA tonight, there is a small chance for another MCS which will form across ND and head south. Current CAMs and stable environment lead me to believe that this is unlikely. Monday should be dry as the warm dome enters the area. Moisture should increase, and lead to heat indices near 100, especially across the south. This moisture and high temperatures will likely lead to high instability, which sets the stage for Monday night. .LONG TERM...(Monday Night through Sunday) ISSUED AT 227 PM CDT Sun Jul 10 2016 Active weather period through the long term as previously advertised is pretty much unchanged. Chances for thunder will be in the forecast through much of the extended, with the best chances for severe weather being Tuesday and possibly Wednesday. With the active weather today, haven't made many changes to the long term. Monday night into Thursday am...Active period of weather during this time with chances for convection in the afternoon as well as overnight. Convective feedback in the synoptic models also suggests an active period. Overall synoptic field will gradually become more conducive for strong to severe storms through the week, with the best chances being Tuesday and Wednesday. The main threat with any severe weather would be damaging winds. SPC has the area in a slight risk for Tuesday. At this time, positioning and timing of convection will be driven by mesoscale parameters that will not become clear until we approach the event. As such, have kept much of what the blend gave. Another warm front tries to enter the area late in the week and bring the chances for rain back into the forecast area. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) ISSUED AT 1144 AM CDT Sun Jul 10 2016 Showers and storms will bring periods of mvfr to local ifr conditions through mid afternoon. Then, expect return to mainly vfr conditions rest of taf cycle. Additional showers and storms cannot be totally ruled out tonight, mainly near to north of Highway 20 that could affect DBQ, but confidence too low for any mention at this time. In addition, some fog potential exists overnight through daybreak with pooling of low level moisture aided by recent rains in some areas. However, anticipate east to southeast winds 5-10 kts tonight, which may keep boundary layer stirred or mixed just enough to preclude much development thus confidence on fog occurrence is low. Winds variable and possibly gusty near storms, will become predominately sustained from the southeast at 10-15 kts with higher gusts to 25 kts possible for a time later this afternoon. Tonight, winds will be from the east and southeast at 5-10 kts. Monday will see winds increasing from the south at 10-20 kts. && .DVN Watches/Warnings/Advisories... IA...None. IL...None. MO...None. && SYNOPSIS...Gibbs SHORT TERM...Gibbs LONG TERM...Gibbs AVIATION...McClure
Hazardous weather outlook, Jul 10, 8:42 AM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 842 AM CDT SUN JUL 10 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-111145- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 842 AM CDT SUN JUL 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY OVER PORTIONS OF THE OUTLOOK AREA...ESPECIALLY PORTIONS OF EASTERN IOWA. THE MAIN THREAT FROM THESE STORMS WILL BE STRONG GUSTY WINDS...LIGHTNING AND BRIEF TORRENTIAL RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY NIGHT THROUGH WEDNESDAY...THERE IS A CHANCE OF THUNDERSTORMS. CURRENTLY...CONDITIONS APPEAR MARGINAL TO LOW AND THE TIMING UNCERTAIN FOR SEVERE STORMS. THE RISK OF DAMAGING WINDS WOULD BE THE PRIMARY SEVERE WEATHER CONCERN. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. FRIDAY NIGHT AND SATURDAY...THERE IS A CHANCE OF THUNDERSTORMS. CONDITIONS ARE TOO UNCERTAIN TO ASSESS ANY SEVERE RISK AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY.
In the hours before
Special weather statement, Jul 10, 10:19 AM CDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1019 AM CDT SUN JUL 10 2016
IAC011-095-113-101615-
LINN-IOWA-BENTON-
1019 AM CDT SUN JUL 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LINN...NORTHERN IOWA
AND BENTON COUNTIES UNTIL 1115 AM CDT...
AT 1017 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR TROY MILLS TO 6 MILES NORTH OF GRINNELL...AND
MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO AROUND 50 MPH IS LIKELY WITH THE STRONGEST STORMS.
IN ADDITION...SMALL HAIL IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
CEDAR RAPIDS...VINTON...MARENGO...MARION...HIAWATHA...ROBINS...
BELLE PLAINE...CENTER POINT...FAIRFAX...ATKINS...WALFORD...URBANA...
SPRINGVILLE...PALO...SHELLSBURG...VICTOR...NEWHALL...WALKER...
BLAIRSTOWN AND VAN HORNE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 205 AND 218.
INTERSTATE 380 BETWEEN MILE MARKERS 12 AND 46.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4210 9230 4230 9189 4230 9175 4200 9136
4186 9166 4186 9183 4178 9183 4156 9230
TIME...MOT...LOC 1517Z 308DEG 25KT 4231 9172 4183 9271
MCCLURELocal storm report, Jul 10, 2:34 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
234 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN BRIGHTON 41.17N 91.82W
07/10/2016 M1.10 INCH WASHINGTON IA CO-OP OBSERVER
RAIN FELL IN LESS THAN 45 MINUTES.
&&
DCSpecial weather statement, Jul 10, 2:56 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
256 PM CDT SUN JUL 10 2016
IAC111-177-MOC045-199-102100-
LEE-VAN BUREN-CLARK-SCOTLAND-
256 PM CDT SUN JUL 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN LEE...
SOUTHEASTERN VAN BUREN...CLARK AND EASTERN SCOTLAND COUNTIES UNTIL
400 PM CDT...
AT 253 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BONAPARTE TO NEAR SOUTH GORIN...AND MOVING EAST
AT 25 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THEST STORMS...WITH OVER AN INCH OF
RAIN POSSIBLE IN LESS THAN AN HOUR. THIS MAY LEAD TO PONDING OF
WATER ON ROADS AND IN LOW LYING OR POORLY DRAINED AREAS. FREQUENT
LIGHTNING WILL ALSO OCCUR. IN ADDITION...STRONG GUSTY WINDS TO 40
MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
FORT MADISON...KAHOKA...MONTROSE...WAYLAND...WYACONDA...RUTLEDGE...
LURAY...SOUTH GORIN...GRANGER...ST. FRANCISVILLE...CROTON...
NEW BOSTON...WINCHESTER...FARMINGTON...REVERE...ARBELA...
MOUNT STERLING...AZEN...SUMMITVILLE AND KEOKUK AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4029 9195 4030 9207 4031 9215 4068 9202
4060 9136 4055 9141 4054 9141 4053 9139
4025 9152 4025 9160
TIME...MOT...LOC 1953Z 272DEG 21KT 4063 9181 4037 9199
MCCLURELocal storm report, Jul 10, 2:59 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
259 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HEAVY RAIN 2 SW NEW LONDON 40.91N 91.43W
07/10/2016 M0.75 INCH HENRY IA TRAINED SPOTTER
FELL IN 25 MINTUES.
&&
DCSpecial weather statement, Jul 10, 2:59 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
259 PM CDT SUN JUL 10 2016
ILC071-131-187-102100-
WARREN-HENDERSON-MERCER-
259 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...NORTHEASTERN
HENDERSON AND SOUTHEASTERN MERCER COUNTIES UNTIL 400 PM CDT...
AT 259 PM CDT...A STRONG THUNDERSTORM WAS NEAR SEATON...OR 7 MILES
SOUTH OF ALEDO...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
BURGESS AROUND 310 PM CDT.
LAKE WARREN AROUND 315 PM CDT.
NORTH HENDERSON AROUND 335 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE COLDBROOK...OGLE...
ELEANOR...MERCER COUNTY FAIRGROUNDS...BIG RIVER STATE
FOREST...GERLAW... SUNBEAM...ALEXIS AND BALD BLUFF.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4100 9079 4100 9093 4107 9091 4123 9087
4114 9044 4091 9044
TIME...MOT...LOC 1959Z 285DEG 19KT 4110 9074
MCCLUREThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 2:59 PM CDT | Special Weather Statement | DVN | Mercer | 61 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.